Open Access
Translator Disclaimer
October, 1975 Stable Measures and Seminorms
Alejandro de Acosta
Ann. Probab. 3(5): 865-875 (October, 1975). DOI: 10.1214/aop/1176996273

Abstract

The tail behavior of a stable measure with respect to a seminorm is determined. Bounds are obtained for the measure of small spheres. The geometric structure of the support of stable measures with index $p > 1$ is described.

Citation

Download Citation

Alejandro de Acosta. "Stable Measures and Seminorms." Ann. Probab. 3 (5) 865 - 875, October, 1975. https://doi.org/10.1214/aop/1176996273

Information

Published: October, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0434.60005
MathSciNet: MR391202
Digital Object Identifier: 10.1214/aop/1176996273

Subjects:
Primary: 60B05
Secondary: 28A40

Keywords: local behavior , seminorm , Stable measure , tail behavior , topological support

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.3 • No. 5 • October, 1975
Back to Top